# SDR AALA20111224LGA01

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 67,932 hours, 36,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  RESEATED EMERGENCY LIGHT BATTERIES FOR LIGHTS FROM ROWS 28 TO 30.  OPS CHECK NORMAL.
